# SDR 05FDEA03643

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT W/W, 18A SHELF IS CRACKED, STA 915, LBL 63, WL 189.  REMOVED AND REPLACED LEFT MLG W/W 18A SHELF STA 870-940 LBL 63 WL 189 PER SRM 51-  30-2
